ՀԱՅԱՍՏԱՆԻ ԿԵՆՍԱԲԱՆԱԿԱՆ ՀԱՆԴԵՍ =Biological Journal of Armenia

О полиморфизме закавказских популяций озерной лягушки

Мелкумян, Л. С. and Варданян, К. Е. (1985) О полиморфизме закавказских популяций озерной лягушки. Հայաստանի կենսաբանական հանդես Biological Journal of Armenia Биологический журнал Армении ՀՍՍՀ ԳԱ, 38 (3). pp. 267-270. ISSN 0366-5119

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
255Kb

Item Type:Article
Additional Information:Լճակային գորտի անդրկովկասյան պոպուլյացիանների բազմաձևության մասին / Լ. Ս. Մելքումյան, Կ. Ե. Վարդանյան։ On the Polymorphism of Transcaucasian Population of the Lake Frog / L. S. Melqumian, K. E. Vardanian.
Subjects:Biology > Zoology
ID Code:7099
Deposited By:Ruzan Tumanyan
Deposited On:21 Nov 2011 15:31
Last Modified:16 Feb 2014 15:42

Repository Staff Only: item control page